By Topic

Calculation of radiation patterns of paraboloidal reflectors by high-frequency asymptotic techniques

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Safak, M. ; Technological University, Department of Electrical Engineering, Eindhoven, Netherlands

Radiation pattern of a paraboloid is calculated by asymptotic physical optics and geometrical theory of diffraction and the two are compared.

Published in:

Electronics Letters  (Volume:12 ,  Issue: 9 )